# SDR USAA2011060300014

- Difficulty date: May 6, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 37,171 hours, 16,486 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Part number: D53230513200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON CARGO BIN FRAME ATTACH FITTING AT FR 31, BETWEEN STR 40R TO STR 41R.  REPLACED CARGO BIN FRAME ATTACH FITTING AT FR 31, BETWEEN STR 40R TO STR 41R IAW A320 SRM 51-42-11.
